# SDR IPXA2024082090427

- Difficulty date: August 4, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66809
- Aircraft time: 8,267 hours, 3,326 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 893501
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ON OVERHEAD PANEL ON IN FLIGHT. NO EICAS MESSAGE R/R PSEU PER AMM 32-09-04/PB401 NO HELP RETURN ORIGINAL PART.R/R L1 DOOR PROX SWITCH S194 PER AMM 52-71-01-964-211 STILL NO HELP. CONTNUED T/S PER SSM 52-71-01-101 MEASURED PIN 5 TO GND FOUND SHORTED. CONTINUE PER WDM 52-71-01-101 DISCONNECT D1678 AND D4726 MEASURED PIN 5 AND PIN 38 GND STILL EXIST. EXTRACTED PIN 5 AND PIN 38 GROUND STILL EXIST. SUSPECT WIRE IS SHORTED TO GND. ORDERED SUBSEQUENT HARWARE. T/S COORDINATED WITH TECH SUPPORT. CAP AND STOWED W062-05E-22 WIRE PER WDM 52-71-11. INSTALLED AND RE-ROUTED NEW WIRE AND PINS PER WDM 52-71-11, SWPM 20-00-14 AND BOEING DOCUMENT NO. 233T3103-133 REV. D. OPS TEST L1 ENTRY DOOR INDICATION SHOWS NORMAL PER AMM 52-71-00 PB501. DMP REVERSE AND DEFERRAL CLOSED PLACARD REMOVED DMI LOG UPDATED.
